RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1999, Volume 54, Issue 6(330), Pages 149–150 (Mi umn239)  

This article is cited in 9 scientific papers (total in 9 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Trivalent graphs and solitons

I. M. Krichever, S. P. Novikov

University of Maryland

DOI: https://doi.org/10.4213/rm239

Full text: PDF file (241 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1999, 54:6, 1248–1249

Bibliographic databases:

MSC: 05B99, 35Q51
Accepted: 02.10.1999

Citation: I. M. Krichever, S. P. Novikov, “Trivalent graphs and solitons”, Uspekhi Mat. Nauk, 54:6(330) (1999), 149–150; Russian Math. Surveys, 54:6 (1999), 1248–1249

Citation in format AMSBIB
\Bibitem{KriNov99}
\by I.~M.~Krichever, S.~P.~Novikov
\paper Trivalent graphs and solitons
\jour Uspekhi Mat. Nauk
\yr 1999
\vol 54
\issue 6(330)
\pages 149--150
\mathnet{http://mi.mathnet.ru/umn239}
\crossref{https://doi.org/10.4213/rm239}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1744660}
\zmath{https://zbmath.org/?q=an:0981.37023}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1999RuMaS..54.1248K}
\transl
\jour Russian Math. Surveys
\yr 1999
\vol 54
\issue 6
\pages 1248--1249
\crossref{https://doi.org/10.1070/rm1999v054n06ABEH000239}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000087436000011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0033264963}


Linking options:
  • http://mi.mathnet.ru/eng/umn239
  • https://doi.org/10.4213/rm239
  • http://mi.mathnet.ru/eng/umn/v54/i6/p149

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. O. Chekhov, N. V. Puzyrnikova, “Integrable systems on graphs”, Russian Math. Surveys, 55:5 (2000), 992–994  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. L. O. Chekhov, “Integrable deformations of systems on graphs with loops”, Russian Math. Surveys, 57:3 (2002), 587–588  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. Bobenko A.I., Suris Yu.B., “Integrable systems on quad-graphs”, Int. Math. Res. Not., 2002, no. 11, 573–611  crossref  mathscinet  zmath  isi  elib
    4. Bobenko A.I., Hoffmann T., Suris Yu.B., “Hexagonal circle patterns and integrable systems: patterns with the multi-ratio property and Lax equations on the regular triangular lattice”, Int. Math. Res. Not., 2002, no. 3, 111–164  crossref  mathscinet  zmath  isi  elib
    5. Bobenko A.I., Hoffmann T., “Hexagonal circle patterns and integrable systems: Patterns with constant angles”, Duke Math. J., 116:3 (2003), 525–566  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    6. Adler V.E., Veselov A.P., “Cauchy problem for integrable discrete equations on quad-graphs”, Acta Appl. Math., 84:2 (2004), 237–262  crossref  mathscinet  zmath  isi  elib
    7. Tempesta P., “Discretization of nonlinear evolution equations over associative function algebras”, Nonlinear Anal., 72:7-8 (2010), 3237–3246  crossref  mathscinet  zmath  isi  scopus  scopus
    8. P. G. Grinevich, S. P. Novikov, “Discrete $SL_n$-connections and self-adjoint difference operators on two-dimensional manifolds”, Russian Math. Surveys, 68:5 (2013), 861–887  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    9. Tempesta P., “Integrable Maps From Galois Differential Algebras, Borel Transforms and Number Sequences”, J. Differ. Equ., 255:10 (2013), 2981–2995  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:623
    Full text:258
    References:73
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020